sexologist-icon
Screen problem
I am used many cream and facewash in my skin now it resulted is my screen looking so bad .if you have any solution for this please tell me?
59 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

hello. many over the counter creams available today contains potent steroids. you should never use a steroid on face unless prescribed by a dermatologist. excess use of topical steroid can cause problems such as the ones you are facing. suggest you to stop using those creams, consult a dermatologist and get yourself checked out. only after examination we can decide on how to treat. regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO